# SDR TWAA9904803

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FUSELAGE SKIN AROUND THE DRAIN FITTING DAMAGED AT STA 273 BETWEEN LONGERON 29R AND 30. DAMAGE IS .1875 INCH DEEP AND 8 INCHES LONG.  CUT OUT DAMAGED SKIN AROUND DRAIN AND REPAIRED PER SRM 53-04 FIG 12B PAGES 35 AND 37.
